MAUDE Adverse Event Report: BTG Yokneam Iceforce 2.1 CX 90 Degree Needle; Unit, Cryosurgical, Accessories

BTG Yokneam Iceforce 2.1 CX 90 Degree Needle; Unit, Cryosurgical, Accessories
Model Number FPRPR3602
Medical Device Problem Codes Difficult to Remove (1528); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2026
Type of Reportable Event Malfunction

Brand Name
Iceforce 2.1 CX 90 Degree Needle
Common Device Name
Unit, Cryosurgical, Accessories
Manufacturer (Section D)
BTG Yokneam
tavor building 1
industrial park
yokneam 20692 03
IS  2069203
Manufacturer (Section G)
BTG Yokneam
tavor building 1
industrial park
yokneam
IS  
Manufacturer Contact
ricardo amaro castro
4100 hamline ave n
arden hills, MN 55112
+1(952)930-6396
MDR Report Key50329746
Report Number2124215-2026-44525
Device Sequence Number12139478
Product Code GEH
UDI-Device Identifier07290104831003
UDI-Public(01)07290104831003
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K152133
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFPRPR3602
Device Catalogue NumberFPRPR3602
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer08/24/2026
Initial Report FDA Received Date08/19/2026
Supplement Report FDA Received Date09/21/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale